# SDR DALA2014072104187

- Difficulty date: July 15, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 62,480 hours, 45,866 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FUSELAGE SKIN BS 1380 BETWEEN LONGERONS 13 - 14R.  REPAIRED IAW SRM 53-04, FIG 18, SRM 51-10-3, PAR 21-14, SRM 51-30-2, SRM 51-30-5.
